# SDR SWIA201232155

- Difficulty date: November 10, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 35,315 hours, 45,554 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH DISCONNECTED AUTO PILOT ON CENTER CONSOLE.  AILERONS FELT TIGHT.  RAN QRH FOR JAMMED AILERON.  (FLT 7782)  RECONNECTED AILERON DISCONNECT SYSTEM, REMOVED AND REPLACED AP PANEL.
